# SDR SCNA20251006393

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N7919
- Make and model: Boeing 737-800
- Aircraft serial: 32607
- Aircraft time: 56,940 hours, 27,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF SLIDE BRACKET HOUSING.  REMOVED AND REPLACED L1 DOOR SLIDE. REF AMM: 25-66-1
